Alert archive / Nevada / Wind Advisories in 2018
Wind Advisory 24, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Apr 27, 2018, 3:09 AM PDT for Inyo County, San Bernardino County, California; Clark County, Esmeralda County, Nye County, Nevada; Mohave County, Arizona. It took effect at Apr 27, 2018, 2:00 PM PDT. It was in force for 63 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2018, 3:09 AM PDT (10:09 UTC)
- In effect from
- Apr 27, 2018, 2:00 PM PDT
- Expired
- Apr 30, 2018, 5:00 AM PDT
- In force
- 63 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, Inyo County, CA, San Bernardino County, CA, Clark County, NV, Esmeralda County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 140 km from the middle of the area, began a volume at 10:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 10.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4582 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
614 WWUS75 KVEF 271009 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 309 AM PDT Fri Apr 27 2018 CAZ523-272300- /O.NEW.KVEF.WI.Y.0024.180428T2100Z-180430T1200Z/ Western Mojave Desert- Including Barstow, Daggett, and Fort Irwin 309 AM PDT Fri Apr 27 2018 ...WIND ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT MONDAY... The National Weather Service in Las Vegas has issued a Wind Advisory, which is in effect from 2 PM Saturday to 5 AM PDT Monday for the Western Mojave Desert. * TIMING...Winds will increase Saturday afternoon with the strongest winds expected Saturday evening and again Sunday afternoon and evening. Winds will decrease on Monday. * WINDS...20 to 30 mph with gusts to 45 mph Saturday. 25 to 35 mph with gusts to 50 mph Sunday. * IMPACTS...Strong crosswinds will make driving difficult at times, especially for high profile vehicles. Expect areas of blowing sand and dust which could reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means strong winds gusting over 40 mph can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
7 follow-up statements
485 WWUS75 KVEF 272020 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 120 PM PDT Fri Apr 27 2018 CAZ519-520-281200- /O.EXB.KVEF.WI.Y.0024.180427T2100Z-180430T1200Z/ Eastern Sierra Slopes-Owens Valley- Including Aspendell, Whitney Portal, Bishop, Independence, Lone Pine, and Olancha 120 PM PDT Fri Apr 27 2018 ...WIND ADVISORY IN EFFECT UNTIL 5 AM PDT MONDAY... The National Weather Service in Las Vegas has issued a Wind Advisory, which is in effect until 5 AM PDT Monday. * TIMING...Winds will increase this afternoon and last through the evening, while returning Saturday and again Sunday. Strongest winds are expected Saturday and Sunday evenings. * WINDS...20 to 30 mph with gusts to 45 mph this evening. 25 to 35 mph with gusts to 50 mph Saturday and Sunday. * IMPACTS...Strong crosswinds will make driving difficult at times, especially for high profile vehicles. Expect areas of blowing sand and dust which could reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means strong winds gusting over 40 mph can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ CAZ523-281200- /O.EXT.KVEF.WI.Y.0024.180427T2100Z-180430T1200Z/ Western Mojave Desert- Including Barstow, Daggett, and Fort Irwin 120 PM PDT Fri Apr 27 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM PDT MONDAY... * TIMING...Winds will increase this afternoon and last through the evening, while returning Saturday and again Sunday. Strongest winds are expected Saturday and Sunday evenings. * WINDS...20 to 30 mph with gusts to 40 mph this evening. 25 to 35 mph with gusts to 50 mph Saturday and Sunday. * IMPACTS...Strong crosswinds will make driving difficult at times, especially for high profile vehicles. Expect areas of blowing sand and dust which could reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means strong winds gusting over 40 mph can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
459 WWUS75 KVEF 281153 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 453 AM PDT Sat Apr 28 2018 CAZ519-520-523-290000- /O.CON.KVEF.WI.Y.0024.000000T0000Z-180430T1200Z/ Eastern Sierra Slopes-Owens Valley-Western Mojave Desert- Including Aspendell, Whitney Portal, Bishop, Independence, Lone Pine, Olancha, Barstow, Daggett, and Fort Irwin 453 AM PDT Sat Apr 28 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... * TIMING...Strong winds will continue today and Sunday with the strongest winds expected this evening and Sunday evening. * WINDS...West to southwest increasing to 25 to 35 mph with gusts to 50 mph today and Sunday. * IMPACTS...Strong crosswinds will make driving difficult at times, especially for high profile vehicles. Expect areas of blowing sand and dust which could reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means strong winds gusting over 40 mph can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
434 WWUS75 KVEF 282040 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 140 PM PDT Sat Apr 28 2018 AZZ001-003-291200- /O.EXB.KVEF.WI.Y.0024.180429T1800Z-180430T0200Z/ Northwest Plateau-Northwest Deserts- Including Colorado City, Pipe Spring National Monument, Tuweep, Mt Trumbell, Western Grand Canyon, Kingman, Golden Valley, Dolan Springs, Valentine, Wikieup, and Yucca 140 PM MST Sat Apr 28 2018 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY... The National Weather Service in Las Vegas has issued a Wind Advisory, which is in effect from 11 AM to 7 PM MST Sunday. * TIMING...Strong winds will develop late Sunday morning with the strongest winds expected during the afternoon. Winds will subside around sunset. * WINDS...West or Southwest 25 to 30 mph with gusts of 40 to 50 mph. * IMPACTS...Strong crosswinds will make driving difficult at times on Highway 93 and parts of Interstate 40, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means strong winds gusting over 40 mph can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ CAZ524-525-NVZ022-291200- /O.EXA.KVEF.WI.Y.0024.000000T0000Z-180430T1200Z/ Eastern Mojave Desert-Morongo Basin-Southern Clark County- Including Baker, Mountain Pass, Mitchell Caverns, Morongo Valley, Yucca Valley, Twentynine Palms, Primm, .Searchlight, and Cal-Nev-Ari 140 PM PDT Sat Apr 28 2018 ...WIND ADVISORY IN EFFECT UNTIL 5 AM PDT MONDAY... The National Weather Service in Las Vegas has issued a Wind Advisory, which is in effect until 5 AM PDT Monday. * TIMING...Strong winds will develop this afternoon and continue through Monday morning. Strongest winds are expected this evening and again Sunday evening. A few lulls in the winds are likely, especially during the morning hours. * WINDS...West to southwest 25 to 35 mph with gusts to 50 mph today and Sunday. A few gusts over 60 mph are possible in the Western Mojave Desert between Barstow and TwentyNine Palms Sunday evening. * IMPACTS...Strong crosswinds will make driving difficult at times, especially for high profile vehicles. Expect areas of blowing sand and dust which could reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means strong winds gusting over 40 mph can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ CAZ519-520-523-291200- /O.CON.KVEF.WI.Y.0024.000000T0000Z-180430T1200Z/ Eastern Sierra Slopes-Owens Valley-Western Mojave Desert- Including Aspendell, Whitney Portal, Bishop, Independence, Lone Pine, Olancha, Barstow, Daggett, and Fort Irwin 140 PM PDT Sat Apr 28 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... * TIMING...Strong winds will continue today and Sunday with the strongest winds expected this evening and again Sunday evening. * WINDS...West to southwest increasing to 25 to 35 mph with gusts to 50 mph today and Sunday. A few gusts over 60 mph are possible in the Western Mojave Desert between Barstow and TwentyNine Palms Sunday evening. * IMPACTS...Strong crosswinds will make driving difficult at times, especially for high profile vehicles. Expect areas of blowing sand and dust which could reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means strong winds gusting over 40 mph can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
703 WWUS75 KVEF 291115 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 415 AM PDT Sun Apr 29 2018 NVZ014-292000- /O.EXB.KVEF.WI.Y.0024.180429T1800Z-180430T1200Z/ Esmeralda and Central Nye County- Including Beatty, Goldfield, Silver Peak, and Dyer 415 AM PDT Sun Apr 29 2018 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT MONDAY... The National Weather Service in Las Vegas has issued a Wind Advisory, which is in effect from 11 AM this morning to 5 AM PDT Monday. * TIMING...Gusty winds will develop by this afternoon and become strong behind a cold front later this afternoon. The strongest winds are expect this evening behind the front. Winds will decrease Monday morning. * WINDS...Northwest gusting to 50 mph. * IMPACTS...Strong crosswinds will make driving difficult at times, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means strong winds gusting over 40 mph can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ CAZ519-520-523>525-NVZ022-292000- /O.CON.KVEF.WI.Y.0024.000000T0000Z-180430T1200Z/ Eastern Sierra Slopes-Owens Valley-Western Mojave Desert- Eastern Mojave Desert-Morongo Basin-Southern Clark County- Including Aspendell, Whitney Portal, Bishop, Independence, Lone Pine, Olancha, Barstow, Daggett, Fort Irwin, Baker, Mountain Pass, Mitchell Caverns, Morongo Valley, Yucca Valley, Twentynine Palms, Primm, .Searchlight, and Cal-Nev-Ari 415 AM PDT Sun Apr 29 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... * TIMING...Winds will increase this afternoon and continue to be strong tonight before decreasing Monday morning. The strongest winds are expected this evening * WINDS...West to southwest 25 to 35 mph with gusts to 50 mph today. A few gusts over 60 mph are possible in the Western Mojave Desert between Barstow and TwentyNine Palms this evening. * IMPACTS...Strong crosswinds will make driving difficult at times, especially for high profile vehicles. Expect areas of blowing sand and dust which could reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means strong winds gusting over 40 mph can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ AZZ001-003-292000- /O.CON.KVEF.WI.Y.0024.180429T1800Z-180430T0200Z/ Northwest Plateau-Northwest Deserts- Including Colorado City, Pipe Spring National Monument, Tuweep, Mt Trumbell, Western Grand Canyon, Kingman, Golden Valley, Dolan Springs, Valentine, Wikieup, and Yucca 415 AM MST Sun Apr 29 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... * TIMING...Strong winds will develop late this morning with the strongest winds expected during the afternoon before subsiding around sunset. * WINDS...West or southwest 25 to 30 mph with gusts 40 to 50 mph. * IMPACTS...Strong crosswinds will make driving difficult at times on Highway 93 and parts of Interstate 40, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means strong winds gusting over 40 mph can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
549 WWUS75 KVEF 291841 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1141 AM PDT Sun Apr 29 2018 CAZ519-520-523>525-NVZ022-300200- /O.CON.KVEF.WI.Y.0024.000000T0000Z-180430T1200Z/ Eastern Sierra Slopes-Owens Valley-Western Mojave Desert- Eastern Mojave Desert-Morongo Basin-Southern Clark County- Including Aspendell, Whitney Portal, Bishop, Independence, Lone Pine, Olancha, Barstow, Daggett, Fort Irwin, Baker, Mountain Pass, Mitchell Caverns, Morongo Valley, Yucca Valley, Twentynine Palms, Primm, .Searchlight, and Cal-Nev-Ari 1141 AM PDT Sun Apr 29 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... * TIMING...Winds will increase this afternoon and continue to be strong tonight before decreasing Monday morning. The strongest winds are expected this evening * WINDS...West to southwest 25 to 35 mph with gusts to 50 mph today. A few gusts over 60 mph are possible in the Western Mojave Desert between Barstow and TwentyNine Palms this evening. * IMPACTS...Strong crosswinds will make driving difficult at times, especially for high profile vehicles. Expect areas of blowing sand and dust which could reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means strong winds gusting over 40 mph can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ AZZ001-003-300200- /O.CON.KVEF.WI.Y.0024.000000T0000Z-180430T0200Z/ Northwest Plateau-Northwest Deserts- Including Colorado City, Pipe Spring National Monument, Tuweep, Mt Trumbell, Western Grand Canyon, Kingman, Golden Valley, Dolan Springs, Valentine, Wikieup, and Yucca 1141 AM MST Sun Apr 29 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * TIMING...Strong winds will develop late this morning with the strongest winds expected during the afternoon before subsiding around sunset. * WINDS...West or southwest 25 to 30 mph with gusts 40 to 50 mph. * IMPACTS...Strong crosswinds will make driving difficult at times on Highway 93 and parts of Interstate 40, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means strong winds gusting over 40 mph can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ NVZ014-300200- /O.CON.KVEF.WI.Y.0024.000000T0000Z-180430T1200Z/ Esmeralda and Central Nye County- Including Beatty, Goldfield, Silver Peak, and Dyer 1141 AM PDT Sun Apr 29 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... * TIMING...Gusty winds will develop by this afternoon and become strong behind a cold front later this afternoon. The strongest winds are expect this evening behind the front. Winds will decrease Monday morning. * WINDS...Northwest gusting to 50 mph. * IMPACTS...Strong crosswinds will make driving difficult at times, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means strong winds gusting over 40 mph can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
410 WWUS75 KVEF 300141 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 641 PM PDT Sun Apr 29 2018 AZZ001-003-300245- /O.EXP.KVEF.WI.Y.0024.000000T0000Z-180430T0200Z/ Northwest Plateau-Northwest Deserts- Including Colorado City, Pipe Spring National Monument, Tuweep, Mt Trumbell, Western Grand Canyon, Kingman, Golden Valley, Dolan Springs, Valentine, Wikieup, and Yucca 641 PM MST Sun Apr 29 2018 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... Winds were beginning to decrease in Mohave County early this evening, so the Wind Advisory will be allowed to expire. $$ CAZ519-520-523>525-NVZ022-301200- /O.CON.KVEF.WI.Y.0024.000000T0000Z-180430T1200Z/ Eastern Sierra Slopes-Owens Valley-Western Mojave Desert- Eastern Mojave Desert-Morongo Basin-Southern Clark County- Including Aspendell, Whitney Portal, Bishop, Independence, Lone Pine, Olancha, Barstow, Daggett, Fort Irwin, Baker, Mountain Pass, Mitchell Caverns, Morongo Valley, Yucca Valley, Twentynine Palms, Primm, .Searchlight, and Cal-Nev-Ari 641 PM PDT Sun Apr 29 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... * TIMING...Winds will continue to be strong tonight before decreasing Monday morning. The strongest winds are expected this evening. * WINDS...West to southwest 25 to 35 mph with gusts to 50 mph. A few gusts over 60 mph are possible in the Western Mojave Desert between Barstow and TwentyNine Palms this evening. * IMPACTS...Strong crosswinds will make driving difficult at times, especially for high profile vehicles. Expect areas of blowing sand and dust which could reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means strong winds gusting over 40 mph can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ NVZ014-301200- /O.CON.KVEF.WI.Y.0024.000000T0000Z-180430T1200Z/ Esmeralda and Central Nye County- Including Beatty, Goldfield, Silver Peak, and Dyer 641 PM PDT Sun Apr 29 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... * TIMING...Winds will increase this evening, peak overnight, and decrease Monday morning. * WINDS...Northwest gusting to 50 mph. * IMPACTS...Strong crosswinds will make driving difficult at times, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means strong winds gusting over 40 mph can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ Morgan
358 WWUS75 KVEF 301153 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 453 AM PDT Mon Apr 30 2018 CAZ519-520-523>525-NVZ022-301300- /O.EXP.KVEF.WI.Y.0024.000000T0000Z-180430T1200Z/ Eastern Sierra Slopes-Owens Valley-Western Mojave Desert- Eastern Mojave Desert-Morongo Basin-Southern Clark County- Including Aspendell, Whitney Portal, Bishop, Independence, Lone Pine, Olancha, Barstow, Daggett, Fort Irwin, Baker, Mountain Pass, Mitchell Caverns, Morongo Valley, Yucca Valley, Twentynine Palms, Primm, .Searchlight, and Cal-Nev-Ari 453 AM PDT Mon Apr 30 2018 ...WIND ADVISORY WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING... Winds have decreased below advisory levels this morning and the advisory has been allowed to expire on time. $$ NVZ014-301300- /O.EXP.KVEF.WI.Y.0024.000000T0000Z-180430T1200Z/ Esmeralda and Central Nye County- Including Beatty, Goldfield, Silver Peak, and Dyer 453 AM PDT Mon Apr 30 2018 ...WIND ADVISORY WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING... Winds have decreased below advisory levels this morning and the advisory has been allowed to expire on time. $$ Wolcott
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Apr 26, 8:41 PM PDT, 6 hours 28 minutes earlier.
Area forecast discussion, Apr 26, 8:41 PM PDT, 6 hours 28 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 841 PM PDT Thu Apr 26 2018 .SYNOPSIS...Gusty winds will develop across the region Friday and Saturday. Conditions will be mainly dry heading into the weekend with temperatures 10-15 degrees cooler. There is a possibility of wetter conditions by the middle of next week. && UPDATE...Relatively quiet night across the Mojave Desert and southern Great Basin. Showers never materialize across the southern Sierra this afternoon and current trends favor dry conditions continuing, so PoPs have been reduced for the south Sierra this evening. Noticed a few weak radar returns this evening across northern Lincoln County from light showers, mainly west of Highway 93. PoPs were increased there to slight chances, mainly over terrain in northern Lincoln Co., to account for isolated shower development over the next couple of hours. Otherwise, the forecast is on track. -Boothe && PREV DISCUSSION... 303 PM PDT Thu Apr 26 2018 SHORT TERM...Today through Saturday. High amplitude ridge over much of the western CONUS will allow for several locations to near record high temperatures this afternoon. Slight chance for some isolated showers and thunderstorms to develop this afternoon along the eastern Sierra slopes, but confidence is low as much of the instability/lift appears to be further north and east. Winds will begin to increase across the western Mojave Desert tonight ahead of an approaching trough with west winds of 15-25 mph expected. Breezy to gusty southwest winds will begin to overspread the region by Friday afternoon as the approaching trough digs a bit further into northern California. Most areas will see below wind advisory criteria with the exception across the southern Sierra/Owens Valley mainly from Olancha south. Hi res models have westerly winds tomorrow afternoon-evening of 30-35 mph with gusts up to 45-50 mph pushing down to HWY 395 creating hazardous crosswinds. Decided to hold off on any wind advisories due to the fairly localized natural of the threat and the possible issuance of additional wind advisories for Saturday which may overlap. Additionally, the pattern isn't as conducive for strong wind advisory type winds to develop. By Saturday, the low pressure system will begin to dig into the northern Great Basin enhancing westerly flow and bringing gusty southwest winds across the Mojave Desert and southern Great Basin. Areas that will likely see the strongest winds looks like western San Bernardino and the eastern Sierra/Owens Valley where wind advisories may be needed in the coming forecast packages. The location of the low and limited moisture associated with it will limit the impacts with the system to just wind. Temperatures will trend down through the weekend. LONG TERM...Sunday through Thursday. Our region will be under the influence of a broad trough Sunday through the middle of next week with various disturbance rotating around the system. However, impacts are expected to be minor with the most noticeable change being breezy to windy periods and high temperatures pulling back into the 70s across the Mojave Desert Region...especially by Tuesday. There is better agreement now among the operational models and they indicate the base of a broad low over the southwest states Sunday and Monday while its center holds over the Northern Intermountain Region. Disturbances rounding the base of the trough may stir up windy conditions across the Mojave Desert zones...especially western San Bernardino County Sunday afternoon and Sunday night. A shortwave trough is forecast to dive down the West Coast Monday night and Tuesday which will result in spinning up a closed low which is forecast to be centered around our forecast area Tuesday through early Wednesday. This will be the coolest period of the week and there will be the potential for some showers around southern Nevada and northwest Arizona along with the southern Sierra and central Nevada. The trough is forecast to lift away to the east after Wednesday allowing a ridge to build back in with a warming trend. && .AVIATION...For McCarran...Light winds favoring diurnal patterns under periodic passing high clouds can be expected through early Friday. By Friday afternoon, breezy southwest winds return with afternoon gusts of 20-30 knots expected. For the rest of southern Nevada, northwest Arizona and southeast California...Light winds favoring diurnal trends expected through Friday morning before breezy southwest winds begin to overspread the region in the afternoon. Strongest winds are expected across the Western Mojave Desert including KDAG and KDRA. Winds gusts to 30 KTs are possible along with pockets of turbulence. && .FIRE WEATHER...Increasingly breezy conditions are expected across the region by Friday afternoon with potentially enhanced fire danger across parts of Northwest Arizona over the weekend. This enhanced fire risk is due to gusty winds and dry fuels. Cooling temperatures are expected next week with at least slight chances for showers, resulting in improving fire weather conditions. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && Short Term...Kryston Long Term...Salmen Aviation/Fire Weather...Outler For more forecast information...see us on our webpage: http://weather.gov/lasvegas or follow us on Facebook and Twitter
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 1:24 PM PDT | Red Flag Warning | VEF | Mohave | 54 hr |
Nearby
Wind Advisories in Nevada, 2018Wind Advisories in California, 2018Wind Advisories in Arizona, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.